Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 6, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Sep 22, 2009, 6:31 PM CDT for Cameron County, Hidalgo County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2009, 6:31 PM CDT (23:31 UTC)
- Expired
- Sep 22, 2009, 7:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cameron County, TX, Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 51 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 11.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3010 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KBRO 222331 FFWBRO TXC061-215-230030- /O.NEW.KBRO.FF.W.0006.090922T2331Z-090923T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BROWNSVILLE TX 631 PM CDT TUE SEP 22 2009 THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS. NORTHWESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS. LOCATIONS AFFECTED INCLUDE... LA FERIA. MERCEDES. * UNTIL 730 PM CDT * AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TORRENTIAL RAIN OF THREE INCHES PER HOUR FROM THUNDERSTORMS FROM 10 MILES NORTHEAST OF LA FERIA TO 7 MILES SOUTH OF LA FERIA...MOVING SOUTHEAST AT 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL ARROYOS AND STREAMS... AND SOME COUNTRY ROADS. FARMLAND ALONG STREAM BANKS WILL BE INUNDATED. MOVE TO HIGHER GROUND. DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN && LAT...LON 2631 9769 2605 9773 2608 9799 2635 9792 $$ 61
1 follow-up statement
000 WGUS74 KBRO 230033 FFSBRO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 733 PM CDT TUE SEP 22 2009 TXC061-215-230043- /O.EXP.KBRO.FF.W.0006.000000T0000Z-090923T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HIDALGO-CAMERON- 733 PM CDT TUE SEP 22 2009 ...THE FLASH FLOOD WARNING HAS EXPIRED IN NORTHWESTERN CAMERON AND SOUTHEASTERN HIDALGO COUNTIES... THOUGH THE FLASH FLOOD WARNING HAS EXPIRED...THERE MAY BE POCKETS OF HIGH STANDING WATER ESPECIALLY IN POOR DRAINAGE AREAS. IF ENCOUNTERING WATERS OF UNKNOWN DEPTH...DO NOT ATTEMPT TO CROSS THEM BY FOOT OR BY AUTOMOBILE. DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN LAT...LON 2631 9769 2605 9773 2608 9799 2635 9792 $$ 61
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 12:47 PM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, Sep 22, 12:47 PM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1247 PM CDT TUE SEP 22 2009
.DISCUSSION...
FRONT JUST NOW APPROACHING THE NORTHERN CWA BORDER AND STILL
MAKING HEADWAY AROUND 15KTS. MID LEVEL CLOUD DECK HAS THINNED
CONSIDERABLY EAST TO WEST...AND SAT IMAGERY SHOWS SEABREEZE
SOLIDIFYING AND BEGINNING WWD TREK. WEAK LOW PRESSURE POSSIBLY
NOTED IN SFC OBS CENTERED ROUGHLY NE ZAPATA COUNTY SHOULD GET
PICKED UP SOON BY THE ADVANCING COLD FRONT. THE WEAK LOW AND THE
COLLISION OF THE FRONT AND SEABREEZE SHOULD BE THE 2 FOCI FOR
CONVECTION THIS AFTERNOON. STORMS SHOULD FIRE QUICKLY IN THESE
AREAS THIS AFTERNOON...WITH INITIAL SHOWERS ALREADY NOTED IN
ZAPATA COUNTY ON RADAR. SOME THUNDERSTORMS COULD BECOME SEVERE
THIS AFTERNOON...WITH MAIN THREAT BEING MODERATE HAIL AND BRIEFLY
GUSTY WINDS. ATMOSPHERE WELL SATURATED...WITH AREAS OF SIGNIFICANT
RAINFALL EXPECTED. FLASH FLOOD WATCH IS IN EFFECT. FRONT IS
EXPECTED TO SLOW DOWN AND STALL JUST TO THE SOUTH OF THE RIVER
WITH WEAK COASTAL TROUGHING DEVELOPING...WITH CONTINUING
OVERRUNNING RAINFALL THROUGH THE NEXT SEVERAL DAYS. CLOUD COVER
TOMORROW SHOULD BE THICK ENOUGH TO KEEP SIGNIFICANT HEATING FROM
OCCURRING...KEEPING TEMPS BELOW NORMAL AREAWIDE WEDNESDAY.
INSTABILITY SFC AND ALOFT WILL REMAIN IN THE GENERAL VICINITY INTO
THE UPCOMING WEEKEND...WITH HIT OR MISS SHOWER ACTIVITY
CONTINUING.
&&
.AVIATION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CREATE MORE
HAZARDOUS CONDITIONS AT THE TRIO OF REGIONAL AERODROMES THROUGH
THE NEXT 24 HOURS. PILOTS SHOULD BE MADE AWARE OF THE POSSIBILITY
OF SEVERE TSTM DEVELOPMENT BY LATE AFTERNOON/EARLY WEDNESDAY MRNG
AND ALSO EXPECT MODERATE TURBULENCE AT THE JUNCTURE OF THE COLD
FRONT IN COMBINATION WITH STRONG TO SVR TSTMS. VSBYS LESS THAN
1/2SM ARE POSSIBLE AT REGIONAL AERODROMES THIS AFTERNOON THROUGH
WEDNESDAY MORNING IN +TSRA.
&&
.MARINE...
BUOY 42020 REPORTED SOUTH-SOUTHEAST WINDS 11 KNOTS GUSTING TO
AROUND 14 KNOTS WITH SEAS AT 3 FEET WITH A PERIOD OF 5 SECONDS
AROUND NOON. SMALL CRAFT ADVISORY FLAGS HAVE BEEN RAISED AT
MIDNIGHT TONIGHT THROUGH MIDNIGHT WEDNESDAY AS A COLD FRONT SHIFTS
WINDS NORTHEAST AT 20 KTS...BUILDING SEAS TO NEAR 7 FEET BY DAWN
WEDNESDAY. NUMEROUS TSTMS WILL MOVE OVER THE MARINE AREAS OF DEEP
SOUTH TEXAS...ESPECIALLY BY MIDNIGHT TONIGHT...WITH A GOOD CHANCE
FOR 34 KNOT GUSTS AND THE ISSUANCE OF MARINE WARNINGS OVERNIGHT.
HEAVY RAINS WILL DRIVE VSBYS TO UNDER 1/2 NM WITH FREQUENT
LIGHTNING STRIKES AND THE CHANCE FOR WATERSPOUTS. CONTINUE TO
MONITOR MARINE CONDITIONS AHEAD OF TIME AND IF AT ALL
POSSIBLE...POSTPONE ANY TRIPS OVER THE MARINE AREAS OF DEEP SOUTH
TEXAS...ESPECIALLY FROM MIDNIGHT TONIGHT THROUGH MIDDAY THURSDAY.
MORE BENIGN MARINE CONDITIONS ARE EXPECTED THIS WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 73 83 72 87 / 80 70 50 50
BROWNSVILLE 71 85 69 89 / 80 70 50 50
HARLINGEN 72 83 68 89 / 80 70 50 50
MCALLEN 71 81 70 89 / 80 70 50 50
RIO GRANDE CITY 67 80 68 90 / 80 70 50 50
SOUTH PADRE ISLAND 74 84 72 86 / 60 70 50 50
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH WEDNESDAY
AFTERNOON FOR TXZ248-249-252.
FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH WEDNESDAY
EVENING FOR TXZ250-251-253>257.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT CDT
WEDNESDAY NIGHT FOR GMZ130-132-135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64/58Hazardous weather outlook, Sep 22, 4:00 AM CDT, 14 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 400 AM CDT TUE SEP 22 2009 GMZ130-132-135-150-155-170-175-TXZ248>257-231100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 400 AM CDT TUE SEP 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE PASSAGE OF A COLD FRONT. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS BEGINNING AT 4 PM CDT THIS AFTERNOON. SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SOME STRONG TO SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS...REMAIN POSSIBLE THROUGH WEDNESDAY MORNING. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR ALL OF DEEP SOUTH TEXAS UNTIL 1 PM CDT THURSDAY...AND THEN EXCLUSIVELY FOR CAMERON...WILLACY...KENEDY ...BROOKS...AND HIDALGO COUNTY FROM 1 PM CDT TO 7 PM CDT THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL... DAMAGING WINDS...AND FLOODING THIS AFTERNOON THROUGH THURSDAY TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. TOMASELLI
In the hours before
Special weather statement, Sep 22, 1:23 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 123 PM CDT TUE SEP 22 2009 TXZ248>257-222030- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 123 PM CDT TUE SEP 22 2009 ...THUNDERSTORMS WILL CONTINUE TO FORM OVER THE NORTHERN PORTIONS OF THE RIO GRANDE VALLEY THIS AFTERNOON... A COLD FRONT JUST NORTH OF THE RIO GRANDE VALLEY IS CAUSING THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS OVER THE NORTHERN PORTIONS OF DEEP SOUTH TEXAS AND ALL THE MARINE AREAS OF KENEDY COUNTY. THIS COLD FRONT WILL CONTINUE TO MOVE SOUTH THIS EVENING...ENCOUNTERING A MORE MOIST AND UNSTABLE ATMOSPHERE. A FLASH FLOOD WATCH HAS BEEN POSTED FOR ALL OF THE RIO GRANDE VALLEY FROM 4 PM CDT THIS AFTERNOON THROUGH 1 PM CDT WEDNESDAY WITH ANTICIPATED RAINFALL TOTALS OF 4 TO 6 INCHES IN SOME AREAS. ALSO...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT UNTIL MIDNIGHT WEDNESDAY FOR ALL MARINE AREAS OF DEEP SOUTH TEXAS. THE COLD FRONT WILL INCREASE IN ITS SOUTHERLY PROGRESS AROUND 1 AM CDT WEDNESDAY...ALLOWING HEAVY RAINS TO CONTINUE TO FORM AND MOVE EAST OVER OUR REGION. SOME OF THE THUNDERSTORMS LATER TONIGHT AND WEDNESDAY CAN BECOME SEVERE...WITH STRONG AND GUSTY WINDS AND SMALL HAIL. OUR CURRENT ATMOSPHERIC STATE WILL ALSO ALLOW THE DEVELOPMENT OF ISOLATED TORNADOES. PHILO
Special weather statement, Sep 22, 1:46 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 146 PM CDT TUE SEP 22 2009 TXZ249-221930- JIM HOGG- 146 PM CDT TUE SEP 22 2009 ...STRONG THUNDERSTORMS WILL AFFECT HEBBRONVILLE AND SURROUNDING LOCATIONS OF NORTHERN JIM HOGG COUNTY... STRONG THUNDERSTORMS WITH WINDS OF 50 MPH ARE MOVING EAST AT 10 MPH TOWARD HEBBRONVILLE. THESE GUSTY WINDS MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. SOME DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. 58/JP
Special weather statement, Sep 22, 4:03 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 403 PM CDT TUE SEP 22 2009 TXZ251-254>257-222300- INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-KENEDY- 403 PM CDT TUE SEP 22 2009 ...INTENSE THUNDERSTORMS WILL AFFECT THE EASTERN PORTIONS OF WILLACY AND CAMERON COUNTIES THROUGHOUT THE AFTERNOON... INTENSE THUNDERSTORMS OVER SOUTHEASTERN KENEDY COUNTY ARE MOVING SOUTH AT AROUND AT 10 MPH TOWARDS EASTERN WILLACY AND EASTERN CAMERON COUNTIES. THESE STORMS WILL PRODUCE INTENSE LIGHTNING... BRIEF WIND GUSTS FROM 40 TO 50 MPH AND TORRENTIAL RAINS OF TWO TO THREE INCHES AN HOUR. THESE THUNDERSTORMS WILL AFFECT THE TOWNS OF PORT MANSFIELD...SAN PERLITA...WILLAMAR...PORFIRIO...SANTA MONICA AND ARROYO CITY THROUGH 5 PM AND WILL REACH THE SOUTH PADRE ISLAND...LOS FRESNOS...MONTE GRANDE...BUENA VISTA...PORT ISABEL AND BROWNSVILLE AREAS BY 6 PM. SOME DAMAGE TO TREE LIMBS AND ELECTIRCAL WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. SPEECE
Special weather statement, Sep 22, 4:06 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION FOR SPEED NATIONAL WEATHER SERVICE BROWNSVILLE TX 406 PM CDT TUE SEP 22 2009 TXZ251-254>257-222300- INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-KENEDY- 406 PM CDT TUE SEP 22 2009 ...INTENSE THUNDERSTORMS WILL AFFECT THE EASTERN PORTIONS OF WILLACY AND CAMERON COUNTIES THROUGHOUT THE AFTERNOON... INTENSE THUNDERSTORMS OVER SOUTHEASTERN KENEDY COUNTY ARE MOVING SOUTH AT AROUND 15 MPH TOWARDS EASTERN WILLACY AND EASTERN CAMERON COUNTIES. THESE STORMS WILL PRODUCE INTENSE LIGHTNING...BRIEF WIND GUSTS FROM 40 TO 50 MPH AND TORRENTIAL RAINS OF TWO TO THREE INCHES AN HOUR. THESE THUNDERSTORMS WILL AFFECT THE TOWNS OF PORT MANSFIELD...SAN PERLITA...WILLAMAR...PORFIRIO...SANTA MONICA AND ARROYO CITY THROUGH 5 PM AND WILL REACH THE SOUTH PADRE ISLAND...LOS FRESNOS...MONTE GRANDE...BUENA VISTA...PORT ISABEL AND BROWNSVILLE AREAS BY 6 PM. SOME DAMAGE TO TREE LIMBS AND ELECTIRCAL WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. SPEECE
Local storm report, Sep 22, 4:19 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
419 PM CDT TUE SEP 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 22 E NORIAS 26.79N 97.42W
09/22/2009 M42 MPH GMZ135 TX BUOY
&&
RVIPONDSpecial weather statement, Sep 22, 4:56 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 456 PM CDT TUE SEP 22 2009 TXZ251-253>255-222330- INLAND WILLACY-INLAND CAMERON-HIDALGO-KENEDY- 456 PM CDT TUE SEP 22 2009 ...STRONG WINDS ALONG A LINE OF THUNDERSTORMS WILL AFFECT SOUTHEAST PORTIONS OF DEEP SOUTH TEXAS... A LINE OF THUNDERSTORMS...MOVING SOUTHEAST AT 5 MPH...WILL AFFECT RAYMONDVILLE...WESLACO...EDCOUCH AND DONNA...UNTIL 630 PM CDT. GUSTY WINDS UP TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. SOME DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR. MOTORISTS CAN EXPECT PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. 61/MC
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 4:01 AM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 18 hr |
| Sep 22, 1:26 PM CDT | Special Marine Warning | BRO | 64 min | |
| Sep 22, 1:50 PM CDT | Areal Flood Advisory | BRO | Jim Hogg | 55 min |
| Sep 22, 2:21 PM CDT | Special Marine Warning | BRO | 2 hr | |
| Sep 22, 2:26 PM CDT | Areal Flood Advisory | BRO | Kenedy | 94 min |
| Sep 22, 2:30 PM CDT | Areal Flood Advisory | BRO | Jim Hogg | 90 min |
| Sep 22, 3:12 PM CDT | Flash Flood Warning | BRO | Brooks, Jim Hogg | 93 min |
| Sep 22, 3:35 PM CDT | Areal Flood Advisory | BRO | Starr | 115 min |
| Sep 22, 3:36 PM CDT | Areal Flood Advisory | BRO | Kenedy, Willacy | 114 min |
| Sep 22, 4:07 PM CDT | Special Marine Warning | BRO | 2 hr | |
| Sep 22, 4:11 PM CDT | Tornado Warning | BRO | Willacy | 64 min |
| Sep 22, 5:17 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 88 min |
| Sep 22, 5:23 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 82 min |
| Sep 22, 6:56 PM CDT | Special Marine Warning | BRO | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.